Jump to content

Sunsetismellow

Member Since 02 Jun 2013
Offline Last Active Jul 10 2013 11:33 AM

#3362697 Please Work Accutane!

Posted by Sunsetismellow on 29 June 2013 - 08:09 PM

Im glad u have no more cystic acne tho ! Its a pain having to deal with every single daily breakout. How bout b. Pills are u still taking them ? And my other question is when u were on depo did u still get your periods or were they abnormal? And for your whole accutane course did u stay same dosage thru all of it ? And its good u stop most def. Listen to what your body is tellin you . Im still pretty pissed off bout depo shot lol seriously never wuld have gotten acne cus of that shit! Sorry for the cursing just letting my fustration out lol


#3359407 Please Work Accutane!

Posted by Sunsetismellow on 19 June 2013 - 11:07 AM


OMG i read this post and i soooo can relate to to u!!! My acne looks just like yours ! And its also mostly on my right side ! And guess what! Mines started right after i got stupid depo shot!! :/  and im also was gunna start accutane they pescribed me 20mg / day. Yet still havent taken it im scared of side effects lol but i
So tired of this acne!  I swear that depo shot is the worst birth control method ever!! I was even thinkin i was allergic to it or sumthin cus in a matter of months it kept gettin worse and worse .   And i only got one shot! So let me know how it s going for u ! Since like i said i can sooooo relate to ur story!

omg wow thats nuts.. mine depo shot would have expired in december so im hoping majority of it is out of my system i have no acne anymorr just redness that will hopefully fade out after i stop accutane... i probably will break out again but wont be as severe....... i wont ever take bc ever again in any kind!!


Yea tell me about it! I got mines in december ! Wating for this crap to get out my system. Its a good thing u stopped bc pills, i rather just let my hormones and body go back to normal. Btw ur skin looks great i see a huge improvement! N its nice to know theres people who can relate too bout this :)


#3359265 Please Work Accutane!

Posted by Sunsetismellow on 18 June 2013 - 11:33 PM

OMG i read this post and i soooo can relate to to u!!! My acne looks just like yours ! And its also mostly on my right side ! And guess what! Mines started right after i got stupid depo shot!! :/  and im also was gunna start accutane they pescribed me 20mg / day. Yet still havent taken it im scared of side effects lol but i
So tired of this acne!  I swear that depo shot is the worst birth control method ever!! I was even thinkin i was allergic to it or sumthin cus in a matter of months it kept gettin worse and worse .   And i only got one shot! So let me know how it s going for u ! Since like i said i can sooooo relate to ur story!